Dynamics of polynomial automorphisms of$C$^{$k$}

Vincent Guedj Laboratoire Emile Picard UMR 5580, Université Paul Sabatier Nessim Sibony Mathémathiques, Université Paris-Sud

TBD mathscidoc:1701.332983

Arkiv for Matematik, 40, (2), 207-243, 2001.4
We study the dynamics of polynomial automorphisms of$C$^{$k$}. To an algebraically stable automorphism we associate positive closed currents which are invariant under$f$, considering$f$as a rational map on$P$^{$k$}. These currents give information on the dynamics and allow us to construct a canonical invariant measure which is shown to be mixing.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ]
@inproceedings{vincent2001dynamics,
  title={Dynamics of polynomial automorphisms of$C$^{$k$}},
  author={Vincent Guedj, and Nessim Sibony},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604615009792},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={2},
  pages={207-243},
  year={2001},
}
Vincent Guedj, and Nessim Sibony. Dynamics of polynomial automorphisms of$C$^{$k$}. 2001. Vol. 40. In Arkiv for Matematik. pp.207-243. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604615009792.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved